Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Engulfing


Authors: M. W. Hirsch and E. C. Zeeman
Journal: Bull. Amer. Math. Soc. 72 (1966), 113-115
DOI: https://doi.org/10.1090/S0002-9904-1966-11444-1
MathSciNet review: 0184245
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. H. Connell, Approximating stable homeomorphisms by piecewise linear ones, Ann. of Math. (2) 78 (1963), 326-328. MR 154289
  • 2. M. W. Hirsch, Embeddings and compressions of polyhedra and smooth manifolds, (to appear). MR 189051
  • 3. M. C. Irwin, Combinatorial embeddings of manifolds, Bull. Amer. Math. Soc. 68 (1962), 25-27. MR 148041
  • 4. R. Penrose, J. H. C. Whitehead and E. C. Zeeman, Imbedding of manifolds in Euclidean space, Ann. of Math. (2) 73 (1961), 613-623. MR 124909
  • 5. J. R. Stallings, Polyhedral homotopy-spheres, Bull. Amer. Math. Soc. 66 (1960), 485-488. MR 124905
  • 6. J. R. Stallings, The piecewise-linear structure of Euclidean space, Proc. Cambridge Philos. Soc. 58 (1962), 481-488. MR 149457
  • 7. J. R. Stallings, On topologically unknotted spheres, Ann. of Math. 77 (1963), 490-503. MR 149458
  • 8. E. C. Zeeman, The generalised Poincaré conjecture, Bull. Amer. Math. Soc. 67 (1961), 270. MR 124906
  • 9. E. C. Zeeman, The Poincaré conjecture for≧5, Topology of 3-manifolds, Prentice-Hall, Englewood Cliffs, N. J., 1962; pp. 198-204. MR 140113
  • 10. E. C. Zeeman, Isotopies and knots in manifolds, Topology of 3-manifolds, Prentice-Hall, Englewood Cliffs, N. J., 1962; pp. 187-193. MR 140097
  • 11. E. C. Zeeman, Seminar on combinatorial topology (mimeographed notes), Inst. Hautes Études Sci. Publ. Math. (1963, revised 1965).


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11444-1

American Mathematical Society